MathSciNet Relay Station
MathSciNet bibliographic data
MR2486121 53A10 (49Q05)
Tkachev, Vladimir G. Disjoint minimal graphs. Ann. Global Anal. Geom. 35 (2009), no. 2, 139–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement